Tour name : Asageshiki ~ Hiroshima early morning hiking tour with Tea ceremony & local breakfast ~



Tour discription

About us

Campany: My Japan Hiroshima Open hours : 10:00~18:00 Official websote : https://www.asageshiki.com/ Tell: 090-7127-9769(Tour producer:Risa Mimura) *****For tour reservation: 080-2041-6671(Booking manager:Nana Wakabayashi Email:asageshiki.myjapan@gmail.com



Get up early for a trekking tour of Futaba Mountain in Hiroshima. Take part in an outdoor tea ceremony with views of Hiroshima, try forest bathing(activity), and, if selected, eat a traditional breakfast After meeting your guide in Hiroshima, prepare for your adventure by learning about the trekking route. Head to Hiroshima Toshogu Shrine where you can view important cultural assets and other buildings on the grounds. Trek through Kinko Inari Shrine in the mountains of Futaba. After trekking for about 25 minutes, reach the Peace Pagoda and enjoy a spectacular view of Hiroshima City, the Seto Inland Sea, and Miyajima from the top of the mountain. Then begin the Nodate tea ceremony, a traditional open-air ceremony, where the guide will make you green tea outdoors. Relax with forest bathing experience and feel the nature around you.



Asageshiki Tour Information

Product name : My Japan Tour "Hiroshima early morning hiking tour with Tea ceremony & local breakfast"

Tour theme : Food, Early morning, Tradition, Culture, Nature, Sports, Peace

Keywords: Sustainable tourism, Adventure tourism, Regenerative tourism, Peace tourism

Main target of tour: Private(Individual) tour, Small group

tour(6-10 guests)

■ Main target of tour guest : Foreign visiter, Non-Japanese resident, one or two traveler, Small group, Second visiter to Hiroshima, Locals of Hiroshima (Age : 20-50s)

Tour price: Tea ceremony without breakfast 13,200 JPY/guest

Local breakfast include 19,800 JPY to more than 3 guests for available

(Less than 3 guests are must to be inquired) ※Price is tax included

Tour inculding: Tea ceremony with Japanese confectionary, local breakfast

(breakfast tour only), Tour insurance, Guide fee, activity for forest meditation



Hiroshima



Asageshiki Tour Information



■Payment : Pay in advance for booking through tour agency(Trip advisor, Getyourguide etc.)

- Meeting point : At the deck on the 2nd floor of Hiroshima Station in front of the Shinkansen North Exit.
- ■Access : 1 min from Hiroshima Station in front of the Shinkansen North Exit.

■Tour booking cut off : 6pm before the tour date for tea ceremony without breakfast . 8 days before the tour date for local breakfast included ■ How to reserve : offical website, Tripadvisor(Viator), Getyourguide, By food, EXO travel(From 2024) and more tour agencies, Instagram, Facebook, Email etc.

Tour opens : Everyday

■Tour time: 7: 30am to 10: 30am or 10:00am ~1:00pm (3hours)

% For breakfast included, finish 11:00am or 1:30pm(3 hous and half)

■Minimun&Maxium guest: 1~6 guest (Free to ask for more than 6 guests)

Language : Japanese, English

- ■Cancel policy : 14 to 7 days before the tour date 10% of the tour price
- 6 to 2 days before the tour date 30% of the tour price
- The day before the tour date 50%, on the day of the tour 100% of the tour price 100% for refundable if the tour dare is rain



Tour Route

1. 7:30(10:00) Meeting at the desk of North(Shinkansen)exit of Hiroshima station

 \downarrow (Walk 5-7min)

2. 7:50~8:00 (10:20~10:30)

We arrive at **Hiroshima Toshogu(広島東照宮)**、 Go up the stairs to get a main place of Toshogu&explore with guide (20-30min)

 \downarrow

3. 8:30 (11:00)

Move to **Kikouinari Shrine (金光**稲荷神社) to get ready for hiking **Mt.** Futaba(二葉山)

Hikimg to the top of Mountain to reach Peace Tower (仏舎利塔)

 \downarrow (Hiking approx. 20-25min)

4. 9:00 (11:30)

Reach the top of Mountain **Peace tower(仏舎利塔)** to hear the guide talk (10-15min)

\downarrow

5. 9:15~9:20(<u>11:45~12:00</u>)

All way down the stairs and have a forest activity(Meditation) at the middle point (15-20min)

 \downarrow

6. 9:40 (12:00)

Get the rest place (奥宮) for Tea ceremony&breakfast(meals tour only)(20-25min)

 \downarrow (All way down to the bottom for 15-20min)

7. 10:30(13;00)

Arrive at Hiroshima station and finish the tour(15 min)